# SDR DALA14032565806

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERNAL HANDLE PAN IS GOUGED.  BLENDED OUT DAMAGE IAW SRM.  FOUND TO BE OUT OF LIMITS.  REMOVED, REPAIRED AND INSTALLED IAW SRM.
